# SDR DXTA200601527

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 1,375 hours, 1,061 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF. ADVANCED THROTTLES TO 88.7 PERCENT. UPON REACHING 88.7 PERCENT THE RT ENGINE FUEL FILTER BYPASS ANNUNCIATOR ILLUMINATED.  ITEM IS UNDER INVESTIGATION.
